# SDR DALA2020110603618

- Difficulty date: November 1, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 0996
- Aircraft time: 62,960 hours, 28,862 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS LEFT FWD EMERGENCY EXIT ECAM MESSAGE IN FLIGHT.  CORRECTIVE ACTION: INSPECTED HATCH, PER A320 AMM 5221 EMERGENCY HATCH IS SECURED AND SEATED WITH NO MESSAGE.  OK FOR SERVICE AT THIS TIME.
